Mara Moja

Each Tablet contains Paracetamol BP 200mg, Aspirin BP 400mg and Caffeine BP 50mg

Mara Moja Tablets is indicated in management of mild to moderate aches and pains. These include headaches, menstrual pains, toothaches, backaches, osteoarthritis, or cold/flu aches and pains and to reduce fever.

Mara Moja Tablets is a general sale product and is available in supermarkets, dukas, grocery shops and pharmacies.

 

Infacare

Aspen nutritional is committed to promoting the well-being of infants through healthy nutrition and feeding practices. That is why our policy is compliance with the World Health Organization International Code of  Marketing of Breast milk substitutes (WHO Code), therefore please contract your Healthcare Professional for information about this product.

Hedex

Each Caplet contains Paracetamol BP 200mg, Aspirin BP 400mg and Caffeine BP 50mg.

Hedex Caplets is indicated in management of mild to moderate aches and pains. These include headaches, menstrual pains, toothaches, backaches, osteoarthritis, or cold/flu aches and pains and to reduce fever.

Hedex Caplets is a general sale product and is available in supermarkets, dukas grocery shops and pharmacies.